# SDR DLM88960862

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- System (JASC): 2170 · Humidity Control System
- Part: Separator Bag
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB SEVERAL MINUTES AFTER TURNING ON ENG ANTI-ICE, BURNING ODOR WAS DETECTED AND FLT ATT AND PAX REPORTED FAINT SMOKE IN CABIN.  CHECKED APU LT AND RT HYD SYS AND LT AND RT PACKS FOR LEAKS, NONE FOUND.  ACMS BOTH FULL OF OIL PREFORMED DUCT BURN OUT PER M/M 36-10-00 AND REPLACED BOTH WATER SEPARATOR BAGS, NO FUMES FROM LT OR RT PACKS WITH APU OR ENG ANTI-ICE ON OR OFF.
